Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 6 > No. 3


Symmetric and Asymmetric Bayesian Estimation For Lindley Distribution Based on Progressive First Failure Censored Data

PP: 255-261
M. M. Mohie El-Din, M. M. Amein, H. E. El-Attar, E. H. Hafez,
In this paper, we made point and interval estimation for Lindley distribution based on progressive first failure censoring by two methods: Maximum likelihood estimation (Mle) and Bayesian estimation . A comparison between Bayesian estimation under Symmetric and Asymmetric Loss Functions are obtained. Highest Posterior Density (HPD) interval and Approximate Confidence Interval (CI) are obtained.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved